RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1963, Volume 27, Issue 1, Pages 9–28 (Mi izv3099)  

This article is cited in 13 scientific papers (total in 13 papers)

Bounds for derivatives of rational functions

E. P. Dolzhenko


Full text: PDF file (2166 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 18.01.1961

Citation: E. P. Dolzhenko, “Bounds for derivatives of rational functions”, Izv. Akad. Nauk SSSR Ser. Mat., 27:1 (1963), 9–28

Citation in format AMSBIB
\Bibitem{Dol63}
\by E.~P.~Dolzhenko
\paper Bounds for derivatives of rational functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1963
\vol 27
\issue 1
\pages 9--28
\mathnet{http://mi.mathnet.ru/izv3099}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=148815}
\zmath{https://zbmath.org/?q=an:0124.03301}


Linking options:
  • http://mi.mathnet.ru/eng/izv3099
  • http://mi.mathnet.ru/eng/izv/v27/i1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. P. Dolzhenko, E. A. Sevast'yanov, “Approximations of functions in the Hausdorff metric by piecewise monotonic (in particular, rational) functions”, Math. USSR-Sb., 30:4 (1976), 449–477  mathnet  crossref  mathscinet  zmath  isi
    2. E. P. Dolzhenko, V. I. Danchenko, “Dependence of the differentiability of functions of several variables on their rate of approximation by rational functions”, Math. USSR-Izv., 11:1 (1977), 171–192  mathnet  crossref  mathscinet  zmath
    3. E. A. Sevast'yanov, “The degree of rational approximation of functions and their differentiability”, Math. USSR-Izv., 17:3 (1981), 595–600  mathnet  crossref  mathscinet  zmath  isi
    4. A. A. Pekarskii, “Inequalities of Bernstein type for derivatives of rational functions, and inverse theorems of rational approximation”, Math. USSR-Sb., 52:2 (1985), 557–574  mathnet  crossref  mathscinet  zmath
    5. A. Khatamov, “Inverse theorems in the theory of rational approximations of functions of several variables”, Math. Notes, 54:2 (1993), 858–866  mathnet  crossref  mathscinet  zmath  isi
    6. A. A. Pekarskii, H. Stahl, “Bernstein type inequalities for derivatives of rational functions in $L_p$ spaces for $p<1$”, Sb. Math., 186:1 (1995), 121–131  mathnet  crossref  mathscinet  zmath  isi
    7. V. I. Danchenko, “Several integral estimates of the derivatives of rational functions on sets of finite density”, Sb. Math., 187:10 (1996), 1443–1463  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. A. L. Lukashov, “Inequalities for derivatives of rational functions on several intervals”, Izv. Math., 68:3 (2004), 543–565  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. V. I. Danchenko, “Existence Criterion for Estimates of Derivatives of Rational Functions”, Math. Notes, 78:4 (2005), 456–465  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. V. I. Danchenko, “Estimates of derivatives of simplest fractions and other questions”, Sb. Math., 197:4 (2006), 505–524  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    11. Qazi M.A., Rahman Q.I., “Some Estimates for the Derivatives of Rational Functions”, Comput. Methods Funct. Theory, 10:1 (2010), 61–79  isi
    12. Chunaev P., “Least Deviation of Logarithmic Derivatives of Algebraic Polynomials From Zero”, J. Approx. Theory, 185 (2014), 98–106  crossref  isi
    13. Akturk M.A. Lukashov A., “Sharp Markov-Type Inequalities For Rational Functions on Several Intervals”, J. Math. Anal. Appl., 436:2 (2016), 1017–1022  crossref  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:400
    Full text:161
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019